Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Beiträge Zur Theorie Der Gruppen Linearer Homogener Substitutionen

I. Schur
Transactions of the American Mathematical Society
Vol. 10, No. 2 (Apr., 1909), pp. 159-175
DOI: 10.2307/1988680
Stable URL: http://www.jstor.org/stable/1988680
Page Count: 17
  • Download PDF
  • Add to My Lists
  • Cite this Item
Beiträge Zur Theorie Der Gruppen Linearer Homogener Substitutionen
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 18 references.

[Footnotes]
  • This reference contains 2 citations:
    • Transactions of the American Mathematical Society, vol. 6 (1905), p. 504.
    • ibid., vol. 7 (1906), p. 509.
  • Herr J. WIRTH in seiner Dissertation (Jber die E?ementarteiler einer linearen homogenen Substitution (Freiburg i. Br., 1906) bewiesen.
  • Transactions of the American Mathematical Society, vol. 4 (1903), p. 171, bewiesen.
  • Comptes Rendus de l'Académie des Sciences, April1906, p. 948.
  • §
    Vergl. G. FROBENIUS und I. ScHuR, Uber die Aquivalenz der Gruppen linearer Substitutionen, Sitzungsberichte der Berliner Akademie, Februar1906, p. 209.
  • *
    Vergl. A., p. 172.
  • Vergl. L. E. DICKSON, On the reducibility of linear groups, Transactions of the Ameri- can Mathematical Society, vol. 4 (1903), p. 434.
  • *
    Vergl. A., p. 172.
  • Vergl. L. E. DICKSON, loc. cit.
  • *
    G. FROBENIUS und I. SCHUR, loc. cit., Satz II.
  • *
    Proceedings of the London Mathematical Society, ser. 2, vol. 4 (1906), P.1.
  • Vergl. G. FROBENIUS und I. SCHUR, loc. cit., Satz I.
  • Theorie der hyperkomplexen Grössen, Sitzungsberichte der Berliner Akademie, 1903, p. 504 und p. 634.
  • *
    Vergl. TABER, loc. cit.
  • This reference contains 3 citations:
    • Herr MOLIEN in seiner Arbeit Ober Systeme hoherer complexer Zahlen, Mathematische Annalen, Bd. 41 (1893), p. 83
    • Vergl. auch CARTAN, Sur les groupes bilineaires et les systOmes de nombres complexes, Annales de Toulouse, t. XII (1898), p. 1
    • FROBENIUS, loc. cit.
  • Vergi. auch FROBENIUS, loc. cit., p. 536.
  • §
    vergl. BURNSIDE, loc. cit., p. 4
  • *
    Vergl. L. E. DICKSON, loc. cit.